# SDR UPS02239405

- Difficulty date: August 28, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 13 SPOILER SUPPORT CASTING O/B CASTING ATTACH BRACKET IS CRACKED AT LOWER ATTACH HOLE.  REMOVED NR 13 SPOILER AND FWD ATTACH CASTING IAW MM 27-62-01, REPLACED O/B SUPPORT CASTING IAW DWG 65-17351 AND 65-16201, AND SRM 51-30-20.  REINSTALLED SPOILER AND SPOILER SUPPORT IAW MM 27-61-01, 27-61-81.
